MEYER-KONIG

作品数:23被引量:13H指数:2
导出分析报告
相关领域:理学更多>>
相关作者:张三敖刘生贵郭顺生赵静辉岳淑捷更多>>
相关机构:河北师范大学宝鸡文理学院厦门大学嘉应学院更多>>
相关期刊:《嘉应学院学报》《Analysis in Theory and Applications》《数学杂志》《内蒙古大学学报(自然科学版)》更多>>
相关基金:国家自然科学基金浙江省自然科学基金北京市自然科学基金河北省自然科学基金更多>>
-

检索结果分析

结果分析中...
选择条件:
  • 期刊=Analysis in Theory and Applicationsx
条 记 录,以下是1-3
视图:
排序:
APPROXIMATION BY GENERALIZED MKZ-OPERATORS IN POLYNOMIAL WEIGHTED SPACES被引量:1
《Analysis in Theory and Applications》2007年第1期64-75,共12页Lucyna Rempulska Mariola Skorupka 
We prove some approximation properties of generalized Meyer-Konig and Zeller operators for differentiable functions in polynomial weighted spaces. The results extend some results proved in [1-3,7-16].
关键词:Meyer-Konig and Zeller operator polynomial weighted space approximation theorem 
THE COMPLETE ASYMPTOTIC EXPANSION FOR BASKAKOV OPERATORS被引量:1
《Analysis in Theory and Applications》2007年第1期76-82,共7页Chungou Zhang Quane Wang 
Supported by the Natural Science Foundation of Beijing(1072006)
In this paper, we derive the complete asymptotic expansion of classical Baskakov operators Vn (f;x) in the form of all coefficients of n^-k, k = 0, 1... being calculated explic- itly in terms of Stirling number of t...
关键词:Baskakov operator Meyer-Konig and Zeller operator complete asymptotic expansion Stirling numbers 
APPROXIMATION BY INTEGRAL TYPE MEYER-KONIG-ZELLER OPERATORS ON A SIMPLEX
《Analysis in Theory and Applications》1997年第1期43-50,共8页Xiong Jingyi and Yang Ruyue(Ningxia University, China) 
NNSFC(Tian Yuan)
Letbe a simplex in The integral type Meyer-Komg-Zeller operators are constructed on the simplex T, and the degree of approximation of these operators for L'-functions is obtained.
关键词:II APPROXIMATION BY INTEGRAL TYPE MEYER-KONIG-ZELLER OPERATORS ON A SIMPLEX 
检索报告 对象比较 聚类工具 使用帮助 返回顶部